Next Article in Journal
A Thermodynamical Selection-Based Discrete Differential Evolution for the 0-1 Knapsack Problem
Previous Article in Journal
Generation and Nonlinear Dynamical Analyses of Fractional-Order Memristor-Based Lorenz Systems
Article Menu

Export Article

Open AccessArticle
Entropy 2014, 16(12), 6254-6262; doi:10.3390/e16126254

On a Local Fractional Wave Equation under Fixed Entropy Arising in Fractal Hydrodynamics

1
College of Mathematics and Information Science, North China University of Water Resources and Electric Power, Zhengzhou 450000, China
2
Department of Mathematics and Computer Sciences, Faculty of Arts and Sciences, Cankaya University, Ankara TR-06530, Turkey
3
Institute of Space Sciences, Bucharest-Magurele 077125, Romania
4
Department of Mathematics and Mechanics, China University of Mining and Technology, Xuzhou 221008, China
*
Author to whom correspondence should be addressed.
Received: 20 October 2014 / Revised: 20 November 2014 / Accepted: 24 November 2014 / Published: 28 November 2014
(This article belongs to the Section Complexity)
View Full-Text   |   Download PDF [206 KB, uploaded 24 February 2015]

Abstract

In this paper, based on fixed entropy, the adiabatic equation of state in fractal flow is discussed. The local fractional wave equation for the velocity potential is also obtained by using the non-differential perturbations for the pressure and density of fractal hydrodynamics. View Full-Text
Keywords: wave equations; entropy; fractals; local fractional vector calculus; hydrodynamics wave equations; entropy; fractals; local fractional vector calculus; hydrodynamics
This is an open access article distributed under the Creative Commons Attribution License which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited. (CC BY 4.0).

Scifeed alert for new publications

Never miss any articles matching your research from any publisher
  • Get alerts for new papers matching your research
  • Find out the new papers from selected authors
  • Updated daily for 49'000+ journals and 6000+ publishers
  • Define your Scifeed now

SciFeed Share & Cite This Article

MDPI and ACS Style

Zhang, Y.; Baleanu, D.; Yang, X. On a Local Fractional Wave Equation under Fixed Entropy Arising in Fractal Hydrodynamics. Entropy 2014, 16, 6254-6262.

Show more citation formats Show less citations formats

Related Articles

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Entropy EISSN 1099-4300 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top